# SDR CHQA201100175

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,859 hours, 18,922 cycles
- Engine: Allsn AE3007A
- Engine time: 21,746 hours, 18,374 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LIFTOFF, THE CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE AND THE LANDING GEAR LEVER WAS LOCKED DOWN.  THE CREW RETURNED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT, THE NOSE LANDING GEAR WOW PROXIMITY SWITCH, THE HARNESS CONNECTED TO THE NOSE LANDING GEAR WOW PROXIMITY SWITCH, AND THE RIGHT MAIN LANDING GEAR WOW PROXIMITY SWITCH.  MAINTENANCE PERFORMED LANDING GEAR SWINGS AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
